MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® SPINAL ANESTHESIA TRAYS; PORTEX® SPINAL ANESTHESIA TRAYS, PRODUCT CODE CAZ

SMITHS MEDICAL ASD, INC. PORTEX® SPINAL ANESTHESIA TRAYS; PORTEX® SPINAL ANESTHESIA TRAYS, PRODUCT CODE CAZ
Catalog Number NLD-15248C-22/25
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are two potential lot numbers involved with this complaint and they are as follows: 3177846 and 3120762.
 
Event or Problem Description
It was reported that the hospital had multiple incidents of drug failures with bupvivaine 0.75% in dectrose 8.25%, @ ml procedure drug vial that is in the spinal tray.No adverse health outcomes were reported.

Brand Name
PORTEX® SPINAL ANESTHESIA TRAYS
Common Device Name
PORTEX® SPINAL ANESTHESIA TRAYS, PRODUCT CODE CAZ
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7508290
Report Number3012307300-2018-10169
Device Sequence Number1254427
Product Code CAZ
UDI-Device Identifier20351688078572
UDI-Public20351688078572
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNLD-15248C-22/25
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2016
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1